# SDR SWIA200413839

- Difficulty date: September 18, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 14,291 hours, 21,611 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6225734002
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  RELAMPED LIGHT AT AFT EMERGENCY EXIT. OPERATIONAL CHECK GOOD.
